Results 1 to 2 of 2

Thread: Lowering dosage

  1. #1

    Lowering dosage

    So I have been on 250mg for nearly 2 years now and have been pretty stable. I decided I wanted to lower my dosage and start the process of getting off them as I feel like a zombie half the time. I went to my doctors and she advised me to drop the dosage by 25mg each month. So this is my 14th that day Iíve been down to 225mg and for the last 5 days or so Iíve had this fuzzy constant mild anxiety at the top of my head. Iím thinking this might be side effects of me lowering the dosage but Iím also having thoughts thatís tell me Iím going to be unwell again?. Any advice would be great x

  2. #2
    Join Date
    May 2011
    Posts
    58

    Re: Lowering dosage

    How are you getting on with lowering your dose, Iím currently increasing mine! How did you get on increasing up to 200 when you did a few years ago?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Lowering the dosage = lowering the anxiety?
    By ana in forum Effexor / Venlafaxine
    Replies: 10
    Last Post: 25-01-18, 14:06
  2. Mirtazapine -Coming off Meds & Lowering Dosage
    By tattybear in forum Mirtazapine /Zispin
    Replies: 23
    Last Post: 13-05-13, 12:55
  3. Lowering Escitalopram dosage
    By matrix123 in forum Health Anxiety
    Replies: 0
    Last Post: 06-03-13, 17:00
  4. Lowering the Dosage
    By Electric_Worry in forum Propranolol / Inderal
    Replies: 2
    Last Post: 16-09-11, 01:09
  5. lowering dosage of citalopram
    By jen1983 in forum Citalopram / Celexa
    Replies: 1
    Last Post: 22-02-11, 11:17

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •